MathSciNet Relay Station
MathSciNet bibliographic data
MR1634922 34C10 (39A10 49J10)
Agarwal, Ravi P.; Bohner, Martin Quadratic functionals for second order matrix equations on time scales. Nonlinear Anal. 33 (1998), no. 7, 675–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement